# SDR VQIA201308090025

- Difficulty date: June 28, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N628VA
- Make and model: Airbus A320-214
- Aircraft serial: 2293
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Dirty
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL,  L1 DOOR WAS OPENED AND NOTED THE L1 DOOR GUST LOCK WOULD NOT ENGAGE.   MX REMOVED L1 DOOR LINER.  CLEANED GUST LOCK MECHANISM, ROD SEAL INTO ITS NORMAL POSITION AND OPS CHECKED GOOD IAW AMM 52-11-21.
